| Model Number |
1550300-15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material separation (stent).There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that a 3x15mm xience sierra drug eluting stent (des) was unpackaged and it was noted that the stent struts may have been separated, in two pieces.The device was not used in the procedure and another device was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.